To read the full version of this content please select one of the options below:

The illusion of exactness

Thomas Szira (Institute of Economics of the Hungarian Academy of Sciences, Budapest, Hungary)

Journal of Economic Studies

ISSN: 0144-3585

Article publication date: 1 August 2000

Abstract

After having summarized the connections with psychology, philosophy and history, the conclusion of the article is that the application of mathematical models in economics is permissible only in cases when the authors display clearly the time and space limits and other conditions of validity of their models used and, possibly, the attributes of their value‐system.

Keywords

Citation

Szira, T. (2000), "The illusion of exactness", Journal of Economic Studies, Vol. 27 No. 4/5, pp. 495-508. https://doi.org/10.1108/01443580010342410

Publisher

:

MCB UP Ltd

Copyright © 2000, MCB UP Limited